MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD PET SYRINGES VETERINARY INSULIN SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD PET SYRINGES VETERINARY INSULIN SYRINGE; PISTON SYRINGE
Model Number 323000
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd pet syringes veterinary insulin syringe was damaged.The following information was provided by the initial reporter: wanted to report this bent syringe from a lot of u-40, syringes i purchased for my dog.
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 24-feb-2023.Investigation summary: the customer returned (1) 0.3ml 29ga vet syringe reporting damaged barrel.The syringe was visually inspected.Upon visual inspection, embecta was able to confirm the reported failure of damaged barrel.A review of the device history record was completed for batch# 2136583.All inspections and challenges were performed per the applicable operations qc specifications.Embecta was able to duplicate or confirm the customer¿s indicated failure of damaged / deformed barrel.A definitive root cause cannot be determined.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD PET SYRINGES VETERINARY INSULIN SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16358213
Report Number1920898-2023-00045
Device Sequence Number12341963
Product Code FMF
UDI-Device Identifier00382903230006
UDI-Public(01)00382903230006
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number323000
Device Catalogue Number323000
Device Lot Number2136583
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer03/14/2023
Initial Report FDA Received Date02/10/2023
Supplement Report FDA Received Date03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown